# SDR DHL2002747014

- Difficulty date: December 24, 2002
- Submitted: December 26, 2002
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FIRE DETECTION GROUND FAULT LIGHT ILLUMINATED.    DEFERRED IAW MEL 26-9 CONTROL 11371 ASSIGNED.
